# SDR HALA2010022100067

- Difficulty date: February 21, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 12,824 hours, 31,242 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 5971305001AB
- Part serial: 37679A
- Condition: Leaking
- Location: Lt Mlg
- Part time: 11,294 hours, 27,430 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD R QTY LO, HYD R PRESS LO, HYD R OFF, DECLEARED AN EMERGENCY.  FOUND LT MLG RETRACT ACTUATOR FAIL LEAK.  REMOVED AND REPLACED LT MLG RETRACT ACT PER AMM 32-33-01 LEAK, OPS AND SECURITY CHECK OK MPCW.  RESERVICED HYD SYS OK FOR SERV.
